Ask The Doctor > Questions & Answers > Tendonitise on the right shoulder hurt, the doctor said i have tendinitis. 

Tendonitise on the right shoulder hurt, the doctor said i have tendinitis. 

Patient: Hello I went to urgent care because my right shoulder hurt , the doctor said I had tendonitis I was prescribed baclofen 10mg I took them as prescribed three times a day my husband found me unconscious when he returned from town he called 911 and I was taken to the hospitalI had seizures on the way in my breathing was low so I was put on a ventilator then I went into a coma for three days was this an allergic reaction to the medication that I took.

 

 

Symptoms: Shoulder pain

 

 

Images:
Tendonitise on the right sh...-1 Tendonitise on the right sh...-1 Tendonitise on the right sh...-1

Doctor: Hello,Thanks for your query.I have gone through your query and understand your concern. Side effects of beclofen are seizures, confusion and drowsiness. Sometimes shallow or weak breathing, fainting and coma can occur especially in persons with decreased kidney function. There is possibility that you suffered from side effects of beclofen.Hope your query get answered.Wishing you a good health. Take care.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment